# SDR YENA2024022900307

- Difficulty date: February 22, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N3157J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55263
- Aircraft time: 49 hours, 22 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Overwing Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1336, DTW-BOS. 'WING SLIDE EICAS MESSAGE REMAINED LATCHED UPON LANDING. 52 WING SLIDE LOWER SLID INOP. THIS IS NOT OK PER ISI 25-60-001; RESET A/C POWER IAW AMP 24-41-00, MSG CLEARED. PERFORMED  VISUAL VERIFICATION OF THE OFF WING EMERGENCY ESCAPE SLIDE CYLINDER PRESSURE GAUGE IAW AMP J25-63-02-01AAA-310C-A, PRESSURE INDICATOR NEEDLE IS IN THE GREEN BAND. A/C OK FOR SVC.'
